# SDR IPXA11568111

- Difficulty date: July 8, 2011
- Submitted: July 25, 2011
- Operation: Air carrier
- Aircraft: N401UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23723
- Aircraft time: 28,242 hours, 19,490 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3, FCB MBA ASSY PN 81658-10, HAS 2EA CRACKED SUPPORTS.  REPLACED SUPPORTS IAW SRM 51-40-02-0G.
